RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1993, Volume 95, Number 3, Pages 418–426 (Mi tmf1477)  

This article is cited in 2 scientific papers (total in 2 papers)

Scattering of relativistic electrons in a strong electromagnetic field with allowance for the internal dynamics of the target

P. A. Golovinski, M. A. Dolgopolov

Voronezh State University

Abstract: Stimulated bremsstrahlung of relativistic electrons in a strong electromagnetic field is considered. Polarization of the target in the external field, and also its excitation are taken into account. Expressions are obtained for the differential cross section of the process in a field of linear or circular polarization.

Full text: PDF file (850 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1993, 95:3, 686–691

Bibliographic databases:

Received: 16.03.1992

Citation: P. A. Golovinski, M. A. Dolgopolov, “Scattering of relativistic electrons in a strong electromagnetic field with allowance for the internal dynamics of the target”, TMF, 95:3 (1993), 418–426; Theoret. and Math. Phys., 95:3 (1993), 686–691

Citation in format AMSBIB
\Bibitem{GolDol93}
\by P.~A.~Golovinski, M.~A.~Dolgopolov
\paper Scattering of relativistic electrons in a~strong electromagnetic field with allowance for the internal dynamics of the target
\jour TMF
\yr 1993
\vol 95
\issue 3
\pages 418--426
\mathnet{http://mi.mathnet.ru/tmf1477}
\transl
\jour Theoret. and Math. Phys.
\yr 1993
\vol 95
\issue 3
\pages 686--691
\crossref{https://doi.org/10.1007/BF01017514}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993ML77300002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1477
  • http://mi.mathnet.ru/eng/tmf/v95/i3/p418

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Phys. Usp., 45:2 (2002), 149–184  mathnet  crossref  crossref  isi
    2. Golovinski P.A., Mikhin E.A., “Nonlinear Thomson scattering of an ultrashort laser pulse”, Zh Èksper Teoret Fiz, 113:4 (2011), 545–552  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:329
    Full text:109
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019